Discussions that mention bupropion

Depression board


I have been on Bupropion (Wellbutrin before) at normal doses (150 mg and 300 mg respectivly) before a few times. Both times I had a positive experiance. I am still experiancing extremely effective relief of depression, but I am noticing that 400 mg. per day (my current dose) is affecting me adversly in some areas. I was previously side effect free. I am very very paranoid lately, convinced that people are laughing at me, talking about me, judging me, etc. In a non-conceited way, I have found lately that EVERYTHING seems to be "about me", in an anxious, drug-induced way. I have also been much faster to anger than usual and have become occasionaly verbally aggressive. Concerning my mood however, this is the ONLY medicine I have ever taken that actually helps my mood and suicidal ideation.

ANY input is always appreciated.

Thanks!
Brendan